# SDR DXTA2016101906320

- Difficulty date: October 19, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 10,398 hours, 6,840 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT IN ICING CONDITIONS AT FL360, STAB A/I COLD -R, INBOARD WING A/I COLD L & R AND ENGINE CONTROL FAULT L & R AMBER CASS MESSAGES ILLUMINATED. STAB A/I COLD -R CLEARED WITH THE CHECKLIST.  RAN ENGINES. OPERATED WING. HORIZONTAL STAB, ENGINE ICE. ALL ANTI-ICE SYSTEMS OPS CHECK GOOD. PROPER CAS MESSAGES WERE DISPLAYED. IAW MM 30-10-10, 30-10-20 AND 30-20-08
